1 doctor weighed in:
I take bisoprolol 5mg and I feel sleepy?
1 doctor weighed in

Dr. David Wyatt
Family Medicine
In brief: Beta blocker
Bisoprolol is in a class of medications called "beta blockers" they control or slow the heart rate and keep blood pressure lower - they are well known to cause tiredness and sleepiness - even some weight gain.
There are newer classes that do not have these side effects - please discuss with your md and ask about alternatives! great question!

In brief: Beta blocker
Bisoprolol is in a class of medications called "beta blockers" they control or slow the heart rate and keep blood pressure lower - they are well known to cause tiredness and sleepiness - even some weight gain.
There are newer classes that do not have these side effects - please discuss with your md and ask about alternatives! great question!
Dr. David Wyatt
Dr. David Wyatt
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors